Alert archive / Louisiana / Small Craft Advisories in 2016
Small Craft Advisory 55, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Dec 30, 2016, 7:20 PM CST. It took effect at Dec 31, 2016, 6:00 AM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2016, 7:20 PM CST (01:20 UTC)
- In effect from
- Dec 31, 2016, 6:00 AM CST
- Expired
- Dec 31, 2016, 9:05 PM CST
- In force
- 15 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
419 WHUS74 KLCH 310120 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 720 PM CST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT SATURDAY... .EAST WINDS WILL CONTINUE TO BECOME MORE SOUTHEAST TONIGHT AS SURFACE HIGH PRESSURE SHIFTS EAST OF THE AREA. WINDSPEEDS WILL INCREASE LATER THIS EVENING AND SATURDAY AS A TEXAS COASTAL TROF OF LOW PRESSURE BEGINS TO DEVELOP IN RESPONSE TO AN APPROACHING UPPER LEVEL DISTURBANCE. GMZ472-475-311400- /O.NEW.KLCH.SC.Y.0055.161231T1200Z-170101T0300Z/ WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 720 PM CST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 9 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 9 PM CST SATURDAY. * WINDS...SOUTH 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ470-311400- /O.NEW.KLCH.SC.Y.0055.161231T1200Z-170101T0000Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 720 PM CST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST SATURDAY. * WINDS...SOUTH 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
896 WHUS74 KLCH 310948 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 348 AM CST SAT DEC 31 2016 ...SMALL CRAFT ADVISORY IN EFFECT SATURDAY... .WIND SPEEDS WILL INCREASE TODAY AS A TEXAS COASTAL TROF OF LOW PRESSURE BEGINS TO DEVELOP IN RESPONSE TO AN APPROACHING UPPER LEVEL DISTURBANCE. SUSTAINED WINDS OF 20-25 KNOTS ARE EXPECTED WITH GUSTS TO 30-35 KNOTS POSSIBLE. WINDS WILL SUBSIDE SATURDAY NIGHT AS THE DISTURBANCE MOVES EAST OF THE AREA. GMZ472-475-311800- /O.CON.KLCH.SC.Y.0055.161231T1200Z-170101T0300Z/ WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 348 AM CST SAT DEC 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...SOUTH 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ470-311800- /O.CON.KLCH.SC.Y.0055.161231T1200Z-170101T0000Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 348 AM CST SAT DEC 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...SOUTH 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
611 WHUS74 KLCH 311630 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1030 AM CST SAT DEC 31 2016 ...SMALL CRAFT ADVISORY IN EFFECT TODAY... .WIND SPEEDS WILL INCREASE TODAY AS A TEXAS COASTAL TROF OF LOW PRESSURE BEGINS TO DEVELOP IN RESPONSE TO AN APPROACHING UPPER LEVEL DISTURBANCE. SUSTAINED WINDS OF 20-25 KNOTS ARE EXPECTED WITH GUSTS TO 30-35 KNOTS POSSIBLE. WINDS WILL SUBSIDE TONIGHT AS THE DISTURBANCE MOVES EAST OF THE AREA. GMZ472-475-010000- /O.CON.KLCH.SC.Y.0055.000000T0000Z-170101T0300Z/ WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1030 AM CST SAT DEC 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...SOUTH 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ470-010000- /O.CON.KLCH.SC.Y.0055.000000T0000Z-170101T0000Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 1030 AM CST SAT DEC 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...SOUTH 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 13
345 WHUS74 KLCH 312123 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 323 PM CST SAT DEC 31 2016 ...SMALL CRAFT ADVISORY IN EFFECT TODAY... .WIND SPEEDS WILL INCREASE TODAY AS A TEXAS COASTAL TROF OF LOW PRESSURE BEGINS TO DEVELOP IN RESPONSE TO AN APPROACHING UPPER LEVEL DISTURBANCE. SUSTAINED WINDS OF 20-25 KNOTS ARE EXPECTED WITH GUSTS TO 30-35 KNOTS POSSIBLE. WINDS WILL SUBSIDE TONIGHT AS THE DISTURBANCE MOVES EAST OF THE AREA. GMZ475-010000- /O.EXT.KLCH.SC.Y.0055.000000T0000Z-170101T0600Z/ WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 323 PM CST SAT DEC 31 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...SOUTH 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ470-010000- /O.CON.KLCH.SC.Y.0055.000000T0000Z-170101T0000Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 323 PM CST SAT DEC 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES/SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ472-010000- /O.CON.KLCH.SC.Y.0055.000000T0000Z-170101T0300Z/ WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 323 PM CST SAT DEC 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...SOUTH 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 13
870 WHUS74 KLCH 010010 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 610 PM CST SAT DEC 31 2016 ...SMALL CRAFT ADVISORY IN EFFECT... .A WEAK WAVE OF LOW PRESSURE IS LIFTING NORTHEAST ALONG A COASTAL TROF TOWARD SOUTH CENTRAL LOUISIANA. STRONG AND GUSTY SOUTH WINDS WILL CONTINUE TO THE EAST OF THE LOW, GRADUALLY DIMINISHING FROM WEST TO EAST TONIGHT AS THE LOW LIFTS OUT TOWARD THE NORTHEAST. GMZ470-010115- /O.EXP.KLCH.SC.Y.0055.000000T0000Z-170101T0000Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 610 PM CST SAT DEC 31 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ GMZ475-010600- /O.CON.KLCH.SC.Y.0055.000000T0000Z-170101T0600Z/ WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 610 PM CST SAT DEC 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...SOUTH 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ472-010300- /O.CON.KLCH.SC.Y.0055.000000T0000Z-170101T0300Z/ WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 610 PM CST SAT DEC 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...SOUTH 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
197 WHUS74 KLCH 010305 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 905 PM CST SAT DEC 31 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... GMZ475-010415- /O.CAN.KLCH.SC.Y.0055.000000T0000Z-170101T0600Z/ WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 905 PM CST SAT DEC 31 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ GMZ472-010415- /O.EXP.KLCH.SC.Y.0055.000000T0000Z-170101T0300Z/ WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 905 PM CST SAT DEC 31 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Dec 30, 5:27 PM CST, 1 hour 53 minutes earlier.
Area forecast discussion, Dec 30, 5:27 PM CST, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
527 PM CST Fri Dec 30 2016
.DISCUSSION...
For the 12/31 00Z TAF issuance.
&&
.AVIATION...
At this time..VFR conditions are expected through most of the night
although light rain may spread over southeast Texas and extreme
southwest Louisiana after midnight. Occasional to steady light rain
should be areawide by later morning. Will forecast ceilings and
visibilities to trend to IFR by Saturday afternoon with
potential for LIFR conditions late in the period.
&&
.PREV DISCUSSION... /issued 425 PM CST Fri Dec 30 2016/
DISCUSSION...
Isentropic ascent already generating considerable cloud cover and
weak returns on regional radars this afternoon, though it is
doubtful that anything is yet reaching the surface in our area as
the 12Z KLCH RAOB depicted a very dry airmass below 500mb. As this
light PCPN works to moisten the layers beneath it, surface to low
level flow is forecast to increase as low level ridging shifts
off to the east and a LLJ develops downstream of a developing
Central Plains trof. These moistening process are expected to
yield PWATs near 2 inches by Saturday, which is record territory
for this time of year. Coupled with strong isentropic ascent and
further enhanced by a weak surface wave forecast to lift NE along
a TX coastal trof, widespread rains with embedded isolated
thunderstorms are expected to affect the area tomorrow and
tomorrow night.
Heaviest rains are expected to begin over SE TX tomorrow morning,
then expand ENE through the day. By evening, heaviest rainfall
should be focused over South Central LA/the Lower Atchafalaya,
with rains tapering off to the west. Most of the rain should be
finished by midnight, though some may still be ongoing over the
Lower Atchafalaya. A broad swath of 2 to 4 inch rains is expected
roughly along and south of a Marksville LA to Beaumont TX line,
and locally higher amounts are possible. Given the ambient dry
conditions and relatively progressive nature of the rains, the
area should be able to handle these amounts. Localized and/or
urban type flooding is possible pending rates and location of
heavier rain amounts.
What remains of the coastal trof is forecast to lift northward
and/or weaken on SUN, with something of a break in the rain
expected. Rain chances will ramp up again Sunday night into
Monday as an upstream shortwave trof ejects NE across the region.
Rains end from W to E Monday afternoon as a dry westerly flow
develops in the wake of this feature, with cooler temperatures
returning Tuesday morning after a period of much above readings
over the weekend and into Monday.
Tuesday afternoon will continue to be warm as the cool morning is
more the result of a drier rather than cooler airmass. That will
change though as another front quickly follows Tuesday night as a
cold Canadian High builds into the Central/Eastern CONUS. The
boundary looks to stall over the nearshore Gulf coastal waters,
however, which will set the stage for another rain event toward
the end of the week as disturbances traverse the fast westerly
flow aloft and an upper level trof approaches from the west.
13
MARINE...
East winds will continue to become more southeast tonight as
surface high pressure shifts east of the area. Speeds will
increase later this evening as a Texas coastal trof of low
pressure begins to develop in response to an approaching upper
level disturbance. Small craft exercise headlines have been posted
and it is possible than an advisory may be needed after midnight
into Saturday. A weak wave of low pressure is forecast to lift
northeast along the coastal trof toward South Central Louisiana on
Saturday, enhancing lift and and helping generate widespread
showers and isolated thunderstorms. The trof will be left behind,
however, and slowly dissipate or lift to the north on Sunday.
South winds will then strengthen again as another upper level
system approaches from the west, enhancing rain chances Sunday
night and Monday while dragging a weak cool front through the
area.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 46 61 56 69 / 30 100 50 30
LCH 50 68 62 72 / 30 100 70 40
LFT 50 69 65 75 / 20 90 90 40
BPT 53 70 62 74 / 30 100 40 40
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...SMALL CRAFT EXERCISE CAUTION through late tonight for GMZ470-472-
475.
SMALL CRAFT EXERCISE CAUTION from 9 PM CST this evening through
late tonight for GMZ450-452-455.
&&
AVIATION...04Hazardous weather outlook, Dec 30, 5:59 AM CST, 13 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 559 AM CST FRI DEC 30 2016 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 311200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 559 AM CST FRI DEC 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT DRY WEATHER CAN BE EXPECTED INTO THIS EVENING AS HIGH PRESSURE BUILDS ACROSS THE REGION. SHOWERS ASSOCIATED WITH INCREASING GULF MOISTURE AND A DISTURBANCE ALOFT IN THE ATMOSPHERE WILL DEVELOP ACROSS TEXAS TONIGHT...THEN SPREAD EASTWARD INTO THE FORECAST AREA AFTER MIDNIGHT. SEVERE WEATHER IS NOT FORECAST AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WIDESPREAD SHOWERS WITH A FEW THUNDERSTORMS ARE EXPECTED FOR THE WEEKEND AND ON INTO MONDAY AS A SERIES OF DISTURBANCES CROSS THE AREA. SEVERE WEATHER IS NOT EXPECTED. TOTAL RAINFALL AMOUNTS ARE EXPECTED TO AVERAGE 3 TO 4 INCHES...BUT LOCALLY HIGHER AMOUNTS COULD LEAD TO MINOR FLOODING ISSUES, ESPECIALLY IN FLOOD-PRONE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. GMZ430-432-435-450-452-455-470-472-475-311200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 559 AM CST FRI DEC 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG SOUTHERLY WINDS ARE EXPECTED TO DEVELOP ON SATURDAY...AND A SMALL CRAFT ADVISORY MAY BE NEEDED FOR PORTIONS OF THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 25
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 31, 3:48 AM CST | Flash Flood Watch | LCH | Cameron, Lafayette, Saint Landry, Saint Martin | 60 hr |
| Dec 31, 1:12 PM CST | Areal Flood Advisory | LCH | Calcasieu | 4 hr |
| Dec 31, 3:09 PM CST | Areal Flood Advisory | LCH | Acadia, Calcasieu, Evangeline, Jefferson Davis, Saint Landry | 111 min |
| Dec 31, 3:52 PM CST | Areal Flood Advisory | LCH | Acadia, Evangeline, Lafayette, Saint Landry, Saint Martin | 113 min |
| Dec 31, 5:49 PM CST | Special Weather Statement | LCH | Iberia, Saint Martin, Vermilion | 86 min |
Nearby
Small Craft Advisories in Louisiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.